# SDR AALA20141112006

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 73,400 hours, 26,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT IN AISLE LOWER BULKHEAD BY FIRST CLASS INOPERATIVE.  R & R BATTERY PACK IAW MM 33-51-00.  SYS CHECKED NORMAL.
